# SDR CA051228003

- Difficulty date: December 27, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 151 hours
- Engine: Ge CF343B1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 6670658
- Part serial: 226323
- Condition: Bent
- Part time: 2,784 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DURING FLIGHT.  MAINTENANCE INSPECTION AFTER LANDING FOUND 2 SMALL DENTS ON THE RT WING LEADING EDGE AT WS89.34 AND RT PITOT HEAD DAMAGED/BENT.  LEADING EDGE DENTS ALLOWABLE FOR CONTINUED SERVICE, RT PITOT HEAD REPLACED.  AIRCRAFT RETURNED TO SERVICE.
